# SDR UIEA2023092200845

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,241 hours, 20,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, UPPER SKIN FOUND CORROSSION NEXT TO RIB 3.( DAMAGES WERE REWORKED AND REPAIRED IAW BOEING CASE #CMA-TLS-23-0143. NO FURTHER DEFECTS NOTED )
